Vol. 247, No. 2, 2010

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A family of representations of braid groups on surfaces

Byung Hee An and Ki Hyoung Ko

Vol. 247 (2010), No. 2, 257–282
Abstract

We propose a family of homological representations of the braid groups on surfaces. This family extends linear representations of the braid groups on a disc, such as the Burau representation and the Lawrence–Krammer–Bigelow representation.

Keywords
homological representation, surface braid group
Mathematical Subject Classification 2000
Primary: 20F36, 57M07, 57M10
Milestones
Received: 1 June 2009
Revised: 9 July 2010
Accepted: 14 July 2010
Published: 11 August 2010
Authors
Byung Hee An
Department of Mathematics
Korea Advanced Institute of Science and Technology
Daejeon 305-701
South Korea
Ki Hyoung Ko
Department of Mathematics
Korea Advanced Institute of Science and Technology
Daejeon 305-701
South Korea